| Catalog Number |
5407FA2000 |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Reported events 15 events were reported for this quarter.Product return status 15 devices were evaluated based on historical data analysis.Evaluation findings (results/components) 15 devices: degradation problem identified, wear problem, no device problem found, deformation problem / part/component/sub-assembly term not applicable product disposition 8 devices: scrapped by stryker 7 devices: product not received additional information 15 devices were not labeled for single-use.15 devices were not reprocessed or reused.
Event or Problem Description
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Events occurred between july 1 ¿ september 30 2025.This report summarizes 15 events for the failure: fracture.- 9 events had problem identified during non-clinical procedure; there was no patient involvement.- 6 events had no health consequences or impact.